Vol. 40, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Operators satisfying condition (G1) locally

Glenn Richard Luecke

Vol. 40 (1972), No. 3, 629–637
Abstract

The class of operators that satisfy condition (G1) locally is studied. For operators in this class, conditions on the spectra which will insure normality are investigated.

Mathematical Subject Classification 2000
Primary: 47A10
Milestones
Received: 21 September 1970
Published: 1 March 1972
Authors
Glenn Richard Luecke